MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS II HUMERAL STEM 10MM; SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. UNIVERS II HUMERAL STEM 10MM; SHOULDR PROSTH HEMI- HUM UNCEM
Model Number UNIVERS II HUMERAL STEM 10MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 29-jan-2026, it was reported by a sales representative via phone that an ar-9100-10p humeral stem inserter screw would not advance into the stem and became stuck.This occurred during use in a case with no patient effect.Delay in case 15 minutes.Case was completed using size 11 stem.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The port failure is most likely due to user error, specifically the overtightening of the inclination screw, which renders the device inoperative.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
UNIVERS II HUMERAL STEM 10MM
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24363673
Report Number1220246-2026-00630
Device Sequence Number9660652
Product Code KWS
UDI-Device Identifier00888867057128
UDI-Public(01)00888867057128(11)240301(17)290228(10)23.05248
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K071032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS II HUMERAL STEM 10MM
Device Catalogue NumberAR-9100-10P
Device Lot Number23.05248
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown